U.S. doctors online nowAsk doctors free
United Arab Emirates
A 26-year-old male asked:

Does the minoxidil which is used for hair loss cause a decrease in sexual desire and libido?

1 doctor answer1 doctor weighed in
Dr. Paul Pyles
Addiction Medicine 34 years experience
Yes It Can: This medication can cause a decreased libido.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 24-year-old male asked:
Do rogaine (minoxidil) could cause low libido as proscar do.i want to use rogaine (minoxidil) for hairloss but heard from users it can cause ed.so im afraid to use it?
Dr. James Lin
A Verified Doctoranswered
Urology 52 years experience
Here are some ...: Some 1.5% of Rogaine (minoxidil) male users reported erectile dysfunction. Of course, who will have certain side effect is unpredictable; such has app... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. James Lin
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
Thank you sending a note of "This saved my life. Thank you." Appreciate trusting Healthtap.com. If you wish to explore more about living a long happy life, welcome to visit www.formefirst.com. Best wish and keep in touch...
Nov 2, 2014
A 33-year-old male asked:
Having low libido, loss of arousal, occasional ED from prozac (fluoxetine) 10mg(started for 5 days), will my sexual function return to normal in a month?
Dr. Ajay Acharya
A Verified Doctoranswered
38 years experience
Yes: It will if you discontinue the SSRI.
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old male asked:
Does the failure of first sexual experience causes ED ? i have not any libido or any erections after failed in first sexual experience for 8 months ?
Dr. Mike Siroky
Specializes in Urology
Ed: can result from performance anxiety. See you urologist for further helpt
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old male asked:
What sexual side effects might arise from taking wellbutrin (bupropion) 150mg qd & Adderall 20mg bid? Decreased libido? Ed?
Dr. Bassam Amawi
Psychiatry 50 years experience
Yes with adderall (dextroamphetamine and racemic amphetamine): Yes Adderall can affect sex drive in a negative way, but wellbutrin (bupropion) can cause increase in sex drive that is why usually we can give it ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 24-year-old female asked:
Am i a sexual person if i admit that my genital get arouse now&then for no reason at all?or my libido just went high bcoz i'm taking contraceptive pil
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
NO- you are normal: You will experience intense sexual desires and urges at your age- this is quite normal. Please use protection ( condoms) plus your pill if sexually ac... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.